# SDR 2021F00150

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: General aviation
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BASE MAINTENANCE AT TULSA OVERHAUL WORKING MCN CARD NUMBER72C20033012  EMERGENCY LIGHTS ON RIGHT AND LEFT OF CENTER SEAT ROWS 26 TO 40 DO NOT LIGHT UP WITH SWITCH ON.  REMOVED AND REPLACED 2 BATTERY PACKS, ONE AT DOOR 3L (M33406) AND ONE AT DOOR 3R (M33401) IAW AMM 33-51-06, OPS CHECKED GOOD IAW AMM 33-51-06
